# SDR JJBA20170919027

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 37,308 hours, 50,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER EMERGENCY EXIT AT ROWS 2CD, 18AB, AND 18CD WILL NOT ILLUMINATE. R & R THE BATTERY PACK, OPS CHECKED GOOD IAW AMM 33-51-00,  NO DEFECTS NOTED.
